# SDR SWAA2020070697144

- Difficulty date: July 1, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 43,590 hours, 26,017 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE AND AFT ENTRY DOOR SLIDE GIRT BAR HOLDERS REQUIRE TIGHTENING.  TIGHTENED AFT SERVICE AND AFT ENTRY GIRT HOLDERS PER SIP.
